# SDR C2XA99IA219

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522459001
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND THE CENTER FLOORBEAM CORRODED AT FRAME 20 UNDER COMPOSITE FLOOR PANEL SUPPORT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF FLOORBEAM IAW EMB145 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
